# SDR 96ZZZX1193

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop A
- Part number: 5938323505
- Condition: Chafed Wire
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCI - FLT 1159 - DURING CLIMB, RT ENGINE 'B' FIREWARNING LOOP FLICKERED ON, SWITCHED TO 'A' LOOP.  AFTER LEVEL-OFF AT CRUISE, 'A' LOOP WARNING CAME ON AND WENT OFF.  FOUND LOWER APRON 'A' AND 'B' LOOPS CHAFED.  REPLACED 'A' AND 'B' APRON LOOPS, MFG PN 5938323-505 AND PN 5938323-506, AND FIREWARNING SYSTEM OPERATION CHECKED NORMAL.  CHECK C-2D - 11-15-95 - MCI.  REFERENCE: OPERATOR CONTROL NR 96ZZZX1194.
